MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVS25
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Septic Shock (2068)
Type of Reportable Event Death
Additional Manufacturer Narrative
The manufacturing and material records for the perceval heart valve, model #icv1210, s/n # (b)(4), as they pertain to the reported event, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this valve satisfied all material, visual, and performance standards required for a (model #icv1210) perceval heart valve at the time of manufacture and release.The manufacturer is following up with the site to retrieve further information regarding this event and the device involved.A follow up report will be provided upon receipt of any additional information.Unknown disposition.
 
Event or Problem Description
The manufacturer was informed that the patient who had perceval sutureless aortic heart valve size l implanted on (b)(6) 2022, has passed away due to septic shock.No further information is available at this time.
 
Additional Manufacturer Narrative
Based on the medical judgment received (i.E., ''the septic shock was due to a peritoneal infection and perceval wasn¿t involved'').As such, the cause of the reported event was not related to the device.
 
Event or Problem Description
The manufacturer was informed that the patient who had perceval sutureless aortic heart valve pvs25 / size l implanted on (b)(6) 2022, has passed away due to septic shock.No further information is available at this time.Based on the additional information received, the septic shock was due to a peritoneal infection and for the surgeon perceval wasn¿t involved.No further information was provided.

Brand Name
PERCEVAL SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
roberta lamberti
5005 north fraser way
burnaby, bc 
MDR Report Key15245945
Report Number3004478276-2022-00176
Device Sequence Number5905854
Product Code LWR
UDI-Device Identifier00896208000436
UDI-Public(01)00896208000436(240)ICV1210(17)231122
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/22/2023
Device Model NumberPVS25
Device Catalogue NumberICV1210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Supplement Date Received by Manufacturer10/10/2022
Initial Report FDA Received Date08/17/2022
Supplement Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale